# SDR SWAA083699

- Difficulty date: July 4, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 71,599 hours, 66,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545890
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND L1 DOOR FUSELAGE SKIN CUTOUT CRACKED AT BS 303.90, WL 236.68.  REPAIRED SKIN PER EA.
